MathSciNet Relay Station
MathSciNet bibliographic data
MR2944057 49K21 (52A41)
Chang, Alan J.; Brazil, Marcus; Rubinstein, J. Hyam; Thomas, Doreen A. Curvature-constrained directional-cost paths in the plane. J. Global Optim. 53 (2012), no. 4, 663–681.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement